| Catalog Number |
7205357 |
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device was short circuiting.It is unknown if the event happened during a procedure and if there was a delay or backup available.
Additional Manufacturer Narrative
The device was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of short circuit could not be reproduced.Product passed functional and high speed testing (100-,3500 rpms) for 5 minutes each in forward, reverse and oscillate directions.Unit passed functional tests on the dyonics power, dii and dii eip test control units with footswitch.Current draw was average for this product and short circuit did not occur during functional testing.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.